Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Painful spots on the penis - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Hello?
User :   Hello?
Doctor :   Hi
User :   Dear sir, In recent time I have witnessed shiny, shockingly large light-fleshy coloured spots on the sides of my penis. I am getting rather worried as this friction against these spots are very painful for me, therefore I am in a lot of pain during the day. Everyday, new spots seem to be developing all around the penis. Two days ago I had one large spot crop up, on the next day, one more right next to it. Today there is another one on the opposite side of my penis. This is a real cause of concern for me as I don't know what do to do relieve the pain or make the spots go away; nor do I know the long-term consequences of these spots. I hope you can help me. Thank you.
Doctor :   from when you have this problem ?
User :   two days ago
Doctor :   did you have any sexual exposure ?
User :   I am 15 years old
Doctor :   ok
User :   no sex
Doctor :   it needs physical examination to know what it is
User :   oh
User :   well
Doctor :   you need to consult a dermatologist
User :   it is quite painful. Is there anything I can do to relieve it?
User :   TCP?
User :   paracetamol/ibuprofen?
Doctor :   for pain you can take tab ibuprofen 400mg
User :   400mg
User :   ok thank you
User :   based on my age, do you think the spots will go away soon?
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor